In future, please make sure to get the drug pamphlet/monograph about the various drugs prescribed for you when the pharmacy folks give you the drug, as it turns out we're not supposed to take the Levofloxacin within three (3) hours of having dairy product.
Now granted that we're not eating all that much dairy these days due to the problems with the bowels and all that bad stuff, but having the dairy product(s) with supper and then taking the antibiotic means that the antibiotic is being rendered ineffective. Unfortunately, the pharmacy did not put the sticker to this effect on the medication bottle, and we only found out about this yesterday evening.
This means that you have wasted five days' worth of the medication out of twelve, and it explains why you still feel like crap.
The fact that you have now lost your voice because your throat is (somewhat) constricted means you cannot talk back to me in this regard. Serves you right!